# SDR JGVR20250320003

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NUT PLATES FROM PANELS LANDS TO ACCESS CORROSION AND MECHANICALLY REMOVED ALL AREAS OF CORROSION BEHIND VERTICAL STABILIZER PANELS 341ER, 341DR, 341CR, 341BR, AND 341AR, 341AL, 341BL, 341CL, AND 341DL, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS. INSTALLED NEW NUT PLATES.
